# SDR 06FDEA0786

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION 5-33 LBL 75 AS MARKED.  REPAIRED AS PER SRM 53-70-00 FIGURE I VOLUME I.  FLOOR PANEL 281BS REMOVED AND INSTALLED AS PER AMM 53-21-04-4.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
